R-separation of variables for the four-dimensional flat space laplace and hamilton-jacobi equations

E. G. Kalnins, Willard Miller

Research output: Contribution to journalArticle

12 Scopus citations

Abstract

All R-separable orthogonal coordinate systems for the complex equations(Formula Presented) are classified and it is shown that these equations separate in exactly the same systems.

Original languageEnglish (US)
Pages (from-to)241-261
Number of pages21
JournalTransactions of the American Mathematical Society
Volume244
DOIs
StatePublished - Oct 1978

Keywords

  • Conformal symmetry
  • Flat space
  • Hamilton-Jacobi equation
  • Laplace equation
  • Separation of variables

Fingerprint Dive into the research topics of 'R-separation of variables for the four-dimensional flat space laplace and hamilton-jacobi equations'. Together they form a unique fingerprint.

  • Cite this